Hyper to Hypo!!

I have had Radio-iodine abalation last June and have now gone from Hyper to Hypo.. I was stable for about 8 weeks. Have been on 50mg Levothyroxine for about 6 weeks now and sometimes just come over in waves of sickness but am not actually sick, it doesnt say that in the side affects, just wondered if anyone else has this...it soon passes..Also, i seem to ache in some joints some days and then its gone the next, i know that sounds a bit silly but i woke up with pains in my ankle and had trouble getting it going this morning, but now 4 hours later it is fine...This can happen with my back, my elbows and arms etc I have multinodular goitre These are small issues to some but just wondered if they were run of the mill, so to speak.. Thank you

4 Replies

  • Hi MrsR, Cannot help you an awful lot, but just wanted to let you know that this was how I felt after my sub-total thyroidectomy and before I was treated - 19 years later. Maybe you need a higher dose of Levothyroxine. Wish you well, Janet.

  • Hi, yes I get this now. I too had radio iodine over a year ago, after a TT, I am now getting weird aches and pains, my last test showed I was slightly hyper, so they lowered my thyroxin, but now I am getting hypo symptoms 4 weeks on. This thyroid thing is a real roller coaster! Hope you feel better soon.

  • Thank you so much for your replies, most appreciated..

  • Just had results of another Blood test.. T3/4 is in normal range and has gone up significantly to 15.4 so thats good, TSH 0.28% , i think thats right.. still get strange symptoms though, always getting waves of feeling sicky, but they pass just as quick . and i have developed travel sickness too which i have never had... and before anyone says it... i have had my ears checked out...lol.. these joint aches tec are a nightmare though, seems to be symptoms of fibromyalgia to me, does this come hand in hand with Thyroid issues??

You may also like...